Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Is it before or after getting periods the right time to start a patch ?

Can you start the patch a week or two before you have your period or do you have to wait until you get your period?
Asked On : Sat, 2 Oct 2010
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Nephrologist 's  Response
Thanks for the query

You apply the first patch onto your upper outer arm, buttocks, abdomen or thigh on either the first day of her menstrual cycle (day 1) or on the first Sunday following that day, whichever u prefer. The day of application is known from that point as patch change day. Seven days later, when patch change day comes again, remove the patch and apply another to one of the approved locations on the body. This process is repeated again on the next patch change day. On the following patch change day, the patch is removed and not replaced. 7 days without a patch in place, and on the next patch change day apply a new patch
Answered: Mon, 29 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor